| Model Number |
A2-80072 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
04/23/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user-reported issue was confirmed that back check valve on primary set did not stop secondary drug from backing into primary drip chamber.A supplier corrective action request (scar-002) had been issued to address this issue.The complaint was determined as not mdr reportable at the initial determination by following company procedures.This mdr is retrospectively filed as a corrective action to address one of the fda inspection observations made on (b)(6) 2016.Zyno medical submitted an e-mdr (3006575795-2016-00111_complaint (b)(4)) on 10/26/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
Event or Problem Description
The customer stated that the tubing had fluid backing up into secondary (tubing).No patient was involved in this case.